# SDR 98ZZZX2807

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63JH
- Make and model: Cessna 414A
- Aircraft serial: 414A0036
- Engine: Cont TSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connect Rod
- Condition: Failed
- Location: Nr 2 Cylinder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ENGINE WAS OVERHAULED 5-27-85.  TIME SINCE OVERHAUL 578 HOURS.  THE CONNECTING ROD FAILED AT THE CAP/BOLT AREA.  POSSIBLE BOLT FAILURE.  NO FURTHER INFORMATION WAS AVAILABLE.
